×

zbMATH — the first resource for mathematics

The rational invariants of the tame quivers. (English) Zbl 0433.15009

MSC:
15A30 Algebraic systems of matrices
16Gxx Representation theory of associative rings and algebras
16D40 Free, projective, and flat modules and ideals in associative algebras
11R58 Arithmetic theory of algebraic function fields
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Auslander, M., Platzek, M.I., Reiten, I.: Coxeter functors without diagrams. Trans. Amer. Math. Soc.250, 1-46 (1979) · Zbl 0421.16016 · doi:10.1090/S0002-9947-1979-0530043-2
[2] Bernstein, I.N., Gelfand, I.M., Ponomarev, V.A.: Coxeter functors and Gabriel’s theorem. Uspechi Mat. Nauk28, 19-33 (1973), transl. Russ. Math. Surveys28, 17-32 (1977) · Zbl 0269.08001
[3] Borho, W., Kraft, H.: Über Bahnen und deren Deformationen bei linearen Aktionen reduktiver Gruppen, Comm. Helv.54, 61-104 (1979) · Zbl 0395.14013 · doi:10.1007/BF02566256
[4] Dlab, V., Ringel, C.M.: Indecomposable representations of graphs and algebras. Memoirs Amer. Math. Soc. 173 (1976) · Zbl 0332.16015
[5] Donovan, P., Freislich, M.R.: The representation theory of finite graphs and associated algebras. Carleton Math. Lecture Notes 5 (1973) · Zbl 0304.08006
[6] Gabriel, P.: Unzerlegbare Darstellungen I. Manuscripta Math.6, 71-103 (1972) · Zbl 0232.08001 · doi:10.1007/BF01298413
[7] Gabriel, P.: Finite representation type is open. In: Springer Lecture Notes 488, 132-155 (1975) · Zbl 0313.16034
[8] Gabriel, P.: Trends in representation theory. Proceedings Ottawa Conference on Representations of Algebras. To appear (1979)
[9] Gelfand, I.M., Ponomarev, V.A.: Problems of linear algebra and classification, of quadruples of subspaces in a finite-dimensional vector space. Coll. Math. Soc. Bolyai Tihany (Hungary)5, 163-237 (1970)
[10] Kac, V.: Infinite root systems, representations of graphs and invariant theory. Inventiones math.56, 57-92 (1980) · Zbl 0427.17001 · doi:10.1007/BF01403155
[11] Kronecker, L.: Algebraische Reduktion der Scharen bilinearer Formen. Sitzungsber. Akad. Berlin 763-776 (1890) · JFM 22.0169.01
[12] Nazarova, L.A.: Representations of quadruples. Izv. Akad. Nauk SSSR, Ser. mat.31, 1361-1377 (1967)
[13] Nazarova, L.A.: Representations of quivers of infinite type. Izv. Akad. Nauk SSSR, Ser. mat.37, 742-791 (1973) · Zbl 0298.15012
[14] Ringel, C.M.: Representations ofk-species and bimodules. J. Algebra41, 269-302 (1976) · Zbl 0338.16011 · doi:10.1016/0021-8693(76)90184-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.